Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 802585, 6 pages
http://dx.doi.org/10.1155/2013/802585
Research Article

Inverse Problem Models of Oil-Water Two-Phase Flow Based on Buckley-Leverett Theory

1College of Petroleum Engineering, China University of Petroleum, Beijing 102249, China
2China National Oil and Gas Exploration and Development Corporation, Beijing 100034, China
3CNPC Beijing Richfit Information Technology Co., Ltd., Beijing 100013, China

Received 5 September 2013; Revised 30 October 2013; Accepted 30 October 2013

Academic Editor: Xiaoqiao He

Copyright © 2013 Rui Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rui Huang, Xiaodong Wu, Ruihe Wang, and Hui Li, “Inverse Problem Models of Oil-Water Two-Phase Flow Based on Buckley-Leverett Theory,” Journal of Applied Mathematics, vol. 2013, Article ID 802585, 6 pages, 2013. https://doi.org/10.1155/2013/802585.